MathSciNet Relay Station
MathSciNet bibliographic data
MR2111932 (2005i:15041) 15A52 (60E15 60G15)
Latała, Rafał Some estimates of norms of random matrices. Proc. Amer. Math. Soc. 133 (2005), no. 5, 1273–1282 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement